# SDR 2010FA0000416

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: General aviation
- Aircraft: N323SR
- Make and model: Cirrus SR22
- Aircraft serial: 2271
- Engine: Cont IO550N
- System (JASC): 2400 · Electrical Power System
- Part: Control Module
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT WAS FLYING ALONG AND NOTICED THE ALTERNATOR 1 CIRCUIT BREAKER TRIPPED. UPON LANDING THE LOCAL SHOP FOUND THE FIELD CONTROL MODULE TO BE FAULTY. REPLACED MODULE AND EVERYTHING WAS OK.
